Alert archive / New York / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 241, NWS Binghamton, NY

August 13, 2021Wayne County, Pennsylvania; Delaware County, Sullivan County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Aug 13, 2021, 6:42 PM EDT for Wayne County, Pennsylvania; Delaware County, Sullivan County, New York. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 13, 2021, 6:42 PM EDT (22:42 UTC)
Expired
Aug 13, 2021, 7:30 PM EDT
In force
48 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Delaware County, NY, Sullivan County, NY, Wayne County, PA

The radar

The Albany radar (KENX), 82 km from the middle of the area, began a volume at 22:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 13, 3:29 PM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 10.7 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2021-08-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2021-08-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-124 J/kg
Mixed-layer LCL
879 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted.

378 
WUUS51 KBGM 132242
SVRBGM
NYC025-105-PAC127-132330-
/O.NEW.KBGM.SV.W.0241.210813T2242Z-210813T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Binghamton NY
642 PM EDT Fri Aug 13 2021

The National Weather Service in Binghamton has issued a

* Severe Thunderstorm Warning for...
  Southern Delaware County in central New York...
  Northern Sullivan County in central New York...
  Northeastern Wayne County in northeastern Pennsylvania...

* Until 730 PM EDT.

* At 642 PM EDT, severe thunderstorms were located along a line
  extending from Downsville to near East Branch to Peabrook, moving
  northeast at 30 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Rockland, Liberty, Neversink, Walton, Colchester, Hamden, Andes,
  Hancock, Fremont and Margaretville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with these storms. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

Heavy rainfall is occurring with these storms, and may lead to flash
flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4175 7457 4185 7538 4204 7519 4220 7512
      4228 7448 4220 7453 4217 7446 4215 7453
      4212 7456 4202 7478 4188 7446
TIME...MOT...LOC 2242Z 243DEG 27KT 4211 7499 4198 7506 4191 7515 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

HLC
2 follow-up statements
818 
WWUS51 KBGM 132300
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
700 PM EDT Fri Aug 13 2021

PAC127-132309-
/O.CAN.KBGM.SV.W.0241.000000T0000Z-210813T2330Z/
Wayne PA-
700 PM EDT Fri Aug 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WAYNE COUNTY IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central New York...and northeastern Pennsylvania.

LAT...LON 4175 7457 4184 7512 4185 7514 4185 7516
      4187 7517 4187 7519 4201 7509 4219 7504
      4228 7448 4220 7453 4217 7446 4215 7453
      4212 7456 4202 7478 4188 7447
TIME...MOT...LOC 2259Z 243DEG 27KT 4216 7487 4203 7494 4196 7503 

$$

NYC025-105-132330-
/O.CON.KBGM.SV.W.0241.000000T0000Z-210813T2330Z/
Delaware NY-Sullivan NY-
700 PM EDT Fri Aug 13 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR SOUTHEASTERN DELAWARE AND NORTHERN SULLIVAN COUNTIES...

At 659 PM EDT, severe thunderstorms were located along a line
extending from near Andes to near Corbett to near East Branch, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Rockland, Liberty, Neversink, Andes, Fremont, Margaretville,
Fleischmanns, Parksville, Loch Sheldrake and Hazel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with these storms.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 4175 7457 4184 7512 4185 7514 4185 7516
      4187 7517 4187 7519 4201 7509 4219 7504
      4228 7448 4220 7453 4217 7446 4215 7453
      4212 7456 4202 7478 4188 7447
TIME...MOT...LOC 2259Z 243DEG 27KT 4216 7487 4203 7494 4196 7503 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

HLC
052 
WWUS51 KBGM 132321
SVSBGM

Severe Weather Statement
National Weather Service Binghamton NY
721 PM EDT Fri Aug 13 2021

NYC025-105-132331-
/O.EXP.KBGM.SV.W.0241.000000T0000Z-210813T2330Z/
Delaware NY-Sullivan NY-
721 PM EDT Fri Aug 13 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DELAWARE AND
NORTHERN SULLIVAN COUNTIES WILL EXPIRE AT 730 PM EDT...
            
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty
winds and heavy rain are still possible with these thunderstorms.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central New York...and northeastern Pennsylvania.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Binghamton.

LAT...LON 4175 7457 4184 7512 4185 7514 4185 7516
      4187 7517 4187 7519 4201 7509 4219 7504
      4228 7448 4220 7453 4217 7446 4215 7453
      4212 7456 4202 7478 4188 7447
TIME...MOT...LOC 2321Z 243DEG 27KT 4225 7464 4212 7471 4205 7480 

$$

HLC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 3:21 PM EDT, 3 hours 21 minutes earlier.

Area forecast discussion, Aug 13, 3:21 PM EDT, 3 hours 21 minutes before
Area Forecast Discussion
National Weather Service Binghamton NY
321 PM EDT Fri Aug 13 2021

.SYNOPSIS...
Hot and humid once again today Scattered showers and
thunderstorms develop later this afternoon and a few storms
could become severe with gusty winds. An overnight cold front
brings cooler and drier conditions for the weekend.

&&

.NEAR TERM /THROUGH SATURDAY NIGHT/...
320 PM Update...

A few storms have popped up, producing gusty winds and small hail.
Our area does remain in a marginal risk. MLCAPE is 2000 to 2500 J/kg
but bulk shear is only 20 to 25 kts. This is certainly unstable
enough to support some severe activity today. With fairly high DCAPE
values, especially in NEPA, there is the potential for damaging wind
gusts and microbursts. Heavy rainfall and frequent lightning are
also possible today. The challenge for today is determining how long
the thunderstorm activity last. While the CAMs did not have anything
this early, they do show some scattered showers and storms lasting
up until around midnight tonight. Because of this, PoPs were limited
to just chance as there remains some uncertainty in exactly what
will happen.

The skies today were much more clear through the early afternoon
than previous days. This did allow the area to warm up a bit
quicker. However, temperatures are mainly in the mid to upper 80s
and could get a few degrees warmer yet.

The environment becomes more stable this evening, which should help
limit any severe activity going too late into the day. Showers and
thunderstorms should wrap up by midnight tonight. Mostly cloudy
skies will keep the lows in the 60s. A cold front is also expected
to pass through the region overnight during early morning hours
Saturday. Showers and thunderstorms could be possible along the
front. The global models do have precipitation with this frontal
system, but the CAMs have very little to nothing. Based on this,
PoPs were capped at chance for this update.

Showers and storms should conclude by mid-morning in CNY where some
lingering showers will be possible in NEPA and the Catskills through
the late morning hours. The ECWMF is an outlier and has some showers
in these areas through early afternoon. The thinking is that the
region completely dries out by the afternoon. Tomorrow will be much
cooler as highs will only be in the 70s. Overnight lows will drop
into the 50s with some upper 40s possible in the higher elevations
and northern Oneida County.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY/...
Dry air and high pressure will settle over NY and PA for Sunday
and Monday, bringing mainly clear skies and seasonably cool
temperatures.

After a cool Sunday morning, temperatures will rise to between
75 and 80 degrees during the afternoon. Winds will be light.

Temperatures will fall to between 50 and 55 degrees Sunday
night, then rebound into the upper 70s and lower 80s by
afternoon. There is a slight chance for a late day shower over
our southwestern counties.

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
Somewhat warmer air and high dew points will push into the
region Monday night and Tuesday, bringing a slight chance for a
shower or thunderstorm.

Temperatures will continue to slowly rise into the midweek
period, as heights rise through the atmosphere and winds become
more southwesterly.

The best chance for thunderstorms will come late Wednesday, when
a short wave encounters an unstable air mass over NY and PA.
Scattered thunderstorms will affect the region again on
Thursday. Temperatures will average above normal through the
long term period.

&&

.AVIATION /20Z FRIDAY THROUGH WEDNESDAY/...
Mainly VFR conditions are expected during this period, though
there will be a couple of exceptions. There is a chance for
showers and possibly thunderstorms late this afternoon through
the early portion of tonight. Light rain showers are expected in
a general window from around 20z today until 03z Saturday.
Confidence is modest that there will be rain showers, but
confidence remains too low to include thunderstorms in the TAFs
for now. If some thunderstorms develop this afternoon, then
TEMPOs will be needed for any terminals that might be affected.
Thunderstorms could also bring some brief restrictions.

During the overnight, a cold front passes through. There is
another chance for showers and possibly storms as this system
passes through the area, but the hi-res models are not showing
much activity. With that, confidence was too low to include any
showers beyond 03z. Fog and MVFR/Fuel Alt ceilings are expected
at REM, ITH, BGM, and ELM Saturday morning. Visibility is not
expected to be reduced too significantly. Ceilings may drop
below 1000 ft AGL at ELM briefly. After 12z, conditons improve
back to VFR.

Southwesterly winds may become gusty this afternoon. Otherwise
light winds are expected overnight. Winds become more
northwesterly after the cold front passes through early Saturday
morning.

Outlook...

Saturday...Some lower ceilings and showers causing restrictions
in the morning, mainly for BGM and AVP, becoming VFR in the
afternoon at all terminals

Saturday night through Monday...Mainly VFR.

Tuesday through Wednesday...Mainly VFR; slight chance for
thunderstorms and restrictions.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...None.
NY...None.

&&

SYNOPSIS...BTL
NEAR TERM...BTL
SHORT TERM...DJP
LONG TERM...DJP
AVIATION...BTL
Hazardous weather outlook, Aug 13, 3:45 PM EDT, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Binghamton NY
345 PM EDT Fri Aug 13 2021

NYZ009-015>018-022>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-141945-
Northern Oneida-Yates-Seneca-Southern Cayuga-Onondaga-Steuben-
Schuyler-Chemung-Tompkins-Madison-Southern Oneida-Cortland-Chenango-
Otsego-Tioga-Broome-Delaware-Sullivan-Bradford-Susquehanna-
Northern Wayne-Wyoming-Lackawanna-Luzerne-Pike-Southern Wayne-
345 PM EDT Fri Aug 13 2021

...SEVERE THUNDERSTORM WATCH 437 IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for central New York and
northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Scattered thunderstorms are expected this afternoon and evening, some
of which could become severe with damaging wind gusts. Frequent
lightning and heavy rainfall are also possible. Areas that see
multiple rounds of thunderstorms today could experience localized
flash flooding.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to Standard Operating Procedures. Please relay
any information about severe weather to the NWS while following
local, state and CDC guidelines.

In the hours before

Special weather statement, Aug 13, 5:14 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Binghamton NY
514 PM EDT Fri Aug 13 2021

NYZ024-055-PAZ038-132200-
Chemung NY-Tioga NY-Bradford PA-
514 PM EDT Fri Aug 13 2021

...A strong thunderstorm will impact portions of southeastern
Chemung, southwestern Tioga and northwestern Bradford Counties
through 600 PM EDT...

At 514 PM EDT, Doppler radar was tracking a strong thunderstorm over
Gillett, or 9 miles southwest of Chemung, moving northeast at 30 mph.

HAZARD...Winds in excess of 30 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Chemung, Sayre, Waverly, Athens, Ridgebury, Litchfield, Springfield,
South Waverly, Wellsburg and Lockwood.

This includes the following highway exits...
 Interstate 86/Route 17 between 59 and 61.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Binghamton.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central New York...and northeastern Pennsylvania.

&&

LAT...LON 4183 7677 4188 7689 4195 7689 4213 7656
      4192 7631
TIME...MOT...LOC 2114Z 239DEG 26KT 4193 7678

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...30 MPH

HLC
Local storm report, Aug 13, 5:19 PM EDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
519 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0511 PM     TSTM WND DMG     5.3 NW CHENANGO BRIDGE  42.22N 75.94W
08/13/2021                   BROOME             NY   911 CALL CENTER

            STRONG THUNDERSTORM WINDS KNOCKED DOWN WIRES
            ON ROAD.

&&
Local storm report, Aug 13, 5:23 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
523 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0513 PM     HEAVY RAIN       BATH                    42.34N 77.32W
08/13/2021  M1.32 INCH       STEUBEN            NY   PUBLIC

&&
Local storm report, Aug 13, 5:26 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
526 PM EDT FRI AUG 13 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0518 PM     TSTM WND DMG     2 E CHENANGO FORKS      42.24N 75.83W
08/13/2021                   BROOME             NY   911 CALL CENTER

            STRONG THUNDERSTORM WINDS KNOCKED DOWN TREE
            AND WIRES.

&&
Special weather statement, Aug 13, 5:53 PM EDT, 49 minutes before
Special Weather Statement
National Weather Service Binghamton NY
553 PM EDT Fri Aug 13 2021

PAZ043-047-132245-
Wyoming PA-Luzerne PA-
553 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of western Luzerne and
southwestern Wyoming Counties through 645 PM EDT...

At 553 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Ricketts Glen State Park to Jamison City
to near Waller. Movement was east at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Muhlenberg, Nanticoke, Plymouth, Larksville, Lehman, Dallas, Harveys
Lake, Dorrance, Slocum and Noxen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
northeastern Pennsylvania.

&&

LAT...LON 4107 7623 4114 7623 4113 7627 4119 7631
      4130 7631 4146 7625 4147 7601 4126 7594
      4102 7603
TIME...MOT...LOC 2153Z 275DEG 21KT 4138 7637 4130 7634 4120 7638

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

HLC
Special weather statement, Aug 13, 6:08 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Binghamton NY
608 PM EDT Fri Aug 13 2021

NYZ057-062-PAZ039-040-044-072-132245-
Sullivan NY-Delaware NY-Southern Wayne PA-Susquehanna PA-
Northern Wayne PA-Lackawanna PA-
608 PM EDT Fri Aug 13 2021

...Strong thunderstorms will impact portions of southwestern
Delaware, northwestern Sullivan, eastern Susquehanna, northeastern
Lackawanna and Wayne Counties through 645 PM EDT...

At 607 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Sherman to near Pleasant Mount to near East
Benton. Movement was east at 35 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Carbondale, Archbald, Honesdale, Damascus, Callicoon, Clifford,
Jermyn, Forest City, Mayfield and South Canaan.

This includes the following highway exits...
 Interstate 86/Route 17 between 87 and 93.
 Pennsylvania Interstate 81 near 206.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Heavy rainfall is also occurring with these storms and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central New York...and northeastern Pennsylvania.

&&

LAT...LON 4165 7495 4158 7504 4160 7507 4152 7513
      4139 7531 4164 7572 4164 7576 4180 7553
      4200 7554 4201 7536 4202 7541 4202 7493
TIME...MOT...LOC 2207Z 288DEG 31KT 4201 7543 4178 7544 4162 7566

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

HLC

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 8:15 PM EDTSpecial Weather StatementBGMBradford60 min
Aug 12, 9:14 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming46 min
Aug 12, 9:31 PM EDTSevere Thunderstorm WarningBGMLuzerne, Wyoming44 min
Aug 12, 9:46 PM EDTSpecial Weather StatementBGMSusquehanna44 min
Aug 12, 9:56 PM EDTSevere Thunderstorm WarningBGMLackawanna, Susquehanna, Wayne, Wyoming49 min
Aug 12, 10:19 PM EDTSpecial Weather StatementBGMLackawanna, Luzerne56 min
Aug 12, 10:43 PM EDTSevere Thunderstorm WarningBGMWayne35 min
Aug 12, 11:48 PM EDTSpecial Weather StatementBGMPike27 min
Aug 13, 5:14 PM EDTSpecial Weather StatementBGMBradford46 min
Aug 13, 5:24 PM EDTSevere Thunderstorm WarningBGMBradford36 min
Aug 13, 5:53 PM EDTSpecial Weather StatementBGMLuzerne52 min
Aug 13, 6:08 PM EDTSpecial Weather StatementBGMWayne37 min
Aug 12, 11:23 PM EDTSpecial Weather StatementBGMSullivan37 min
Aug 13, 1:59 PM EDTSpecial Weather StatementBGMOneida46 min
Aug 13, 2:05 PM EDTSevere Thunderstorm WarningBGMOneida29 min
Aug 13, 2:43 PM EDTSpecial Weather StatementBGMChemung32 min
Aug 13, 2:45 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben30 min
Aug 13, 3:09 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler, Steuben36 min
Aug 13, 3:24 PM EDTSevere Thunderstorm WarningBGMChemung, Schuyler16 min
Aug 13, 3:36 PM EDTSpecial Weather StatementBGMOneida24 min
Aug 13, 3:42 PM EDTSpecial Weather StatementBGMSteuben48 min
Aug 13, 3:51 PM EDTSevere Thunderstorm WarningBGMChemung, Tioga39 min
Aug 13, 4:01 PM EDTSpecial Weather StatementBGMChenango44 min
Aug 13, 4:08 PM EDTSpecial Weather StatementBGMSchuyler, Steuben37 min
Aug 13, 4:16 PM EDTSevere Thunderstorm WarningBGMSchuyler, Steuben13 min
Aug 13, 4:17 PM EDTAreal Flood AdvisoryBGMOneida86 min
Aug 13, 4:27 PM EDTSevere Thunderstorm WarningBGMBroome, Tioga48 min
Aug 13, 4:54 PM EDTSpecial Weather StatementBGMDelaware51 min
Aug 13, 5:05 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware22 min
Aug 13, 5:31 PM EDTAreal Flood AdvisoryBGMBroome119 min
Aug 13, 5:37 PM EDTSevere Thunderstorm WarningBGMBroome, Chenango, Delaware38 min
Aug 13, 5:59 PM EDTSevere Thunderstorm WarningBGMDelaware46 min
Aug 13, 6:14 PM EDTAreal Flood AdvisoryBGMBroome, Delaware2 hr
Aug 13, 6:38 PM EDTSevere Thunderstorm WarningBGMDelaware, Otsego19 min
Aug 13, 6:54 PM EDTSpecial Weather StatementBGMOtsego36 min

Nearby

Severe Thunderstorm Warnings in New York, 2021Severe Thunderstorm Warnings in Pennsylvania, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.